# SDR SWAA2022012601212

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT SERVICE DOOR LOWER SILL (MOPSILL) INNER CHORD HAS CORROSION FROM STA 957-994 / REMOVED CORROSION FROM AFT SERVICE DOOR MOPSILL INNER CHORD BS 957-994 IN AN AREA 24'X2'X.025' AND FOUND OUT OF LIMITS IAW SRM 53-70-15-1A-1. REMOVED AND REPLACED AFT SERVICE DOOR MOPSILL INNER CHORD IAW SRM 51-40-02-0G-1 AND DQG 147A8501 REV-
